Correction and Addition to Szegö Kernels Associated with Discrete Series.
Inventiones mathematicae, Tome 62 (1980), pp. 341-346
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Szegö kernel, integral, operator, elliptic system of differential equations, nonunitary principal series, discrete series
@article{IM_1980__62_251535,
author = {A.W. Knapp and N.R. Wallach},
title = {Correction and {Addition} to {Szeg\"o} {Kernels} {Associated} with {Discrete} {Series.}},
journal = {Inventiones mathematicae},
pages = {341--346},
year = {1980},
volume = {62},
zbl = {0452.22016},
url = {http://geodesic.mathdoc.fr/item/IM_1980__62_251535/}
}
A.W. Knapp; N.R. Wallach. Correction and Addition to Szegö Kernels Associated with Discrete Series.. Inventiones mathematicae, Tome 62 (1980), pp. 341-346. http://geodesic.mathdoc.fr/item/IM_1980__62_251535/